# SDR SWIA2020032649404

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLIGHT DECK FLOOR SUPPORT ANGLE AT FS280, LBL9 TO RBL9 IS CORRODED.   (C-CHECK) RO 3/25/2020   BLENDED OUT CORRSION ON COCKPIT FLOOR SUPPORT ANGLE FS280.00 LBL9.0 TO RBL9.0. REF: CRJ-200 SRM 51-21-06. BLENDED AREA FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM. INSTALLED NEW SERVICEABLE FWD ANGLE AT FS280 BETWEEN LBL 9 AND RBL 9 REF. CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS
